publication:

Homology and cohomology of Rees semigroup algebras (2011)

Author(s): Gourdeau F, Grønbæk N, White MC

      • Date: 2011
      • Journal: Studia Mathematica
      • Volume: 202
      • Issue: 2
      • Pages: 105-121
      • Publisher: Polska Akademia Nauk
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: cohomology homology simplicial cohomology Morita equivalence Rees semigroup Banach algebra SIMPLICIAL COHOMOLOGY BANACH-ALGEBRAS MORITA EQUIVALENCE WEAK AMENABILITY

      Staff

      Dr Michael White
      Senior Lecturer